# SDR HEEA201201052848

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 11,223 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROOF SKIN FOUND CORRODED COMMON TO THE SERVO COWLING HINGE INSTALLATION.   THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL FAA-DER FOR APPROVAL.  THE FORWARD ROOF SKIN WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
